# SDR ASOA201810305304

- Difficulty date: October 30, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 40,769 hours, 37,860 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R3832193
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND AT FS 409+16 ON STR 16L APPROX L=2", W=1.5, D=.012". REPAIRED DENT AT FS 409+16 AT STR 16L IAW EA 30-2018-231 AND ECTC EA 30-2018-231 REV 0.
